Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 17, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 25, 2014, 11:57 PM MDT for Yuma County, Colorado. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 11:57 PM MDT (05:57 UTC)
- Expired
- Jun 26, 2014, 5:49 AM MDT
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Yuma County, CO
The radar
The Goodland radar (KGLD), 83 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 6.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3245 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
282 WGUS53 KGLD 260557 FFWGLD COC125-260900- /O.NEW.KGLD.FF.W.0017.140626T0557Z-140626T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 1157 PM MDT WED JUN 25 2014 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN YUMA COUNTY IN NORTHEAST COLORADO... * UNTIL 300 AM MDT * AT 1155 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. ESTIMATED RAINFALL AMOUNTS AROUND 2 OR MORE INCHES HAVE FALLEN...WITH MORE RAINFALL STILL OCCURRING. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...JOES AND KIRK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3975 10246 3957 10243 3957 10280 3967 10280 $$ LUNDQUIST
2 follow-up statements
329 WGUS53 KGLD 260843 FFWGLD COC125-261300- /O.EXT.KGLD.FF.W.0017.000000T0000Z-140626T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 243 AM MDT THU JUN 26 2014 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE * FLASH FLOOD WARNING FOR... SOUTHWESTERN YUMA COUNTY IN NORTHEAST COLORADO... * UNTIL 700 AM MDT * AT 242 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR INDICATES THAT THREE TO SEVEN INCHES OF RAIN HAS FALLEN ACROSS SOUTHWEST YUMA COUNTY. NO ADDITIONAL RAINFALL IS EXPECTED. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...JOES AND KIRK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3975 10246 3957 10243 3957 10280 3967 10280 $$ HUSTED
516 WGUS73 KGLD 261149 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 549 AM MDT THU JUN 26 2014 COC125-261204- /O.CAN.KGLD.FF.W.0017.000000T0000Z-140626T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA CO- 549 AM MDT THU JUN 26 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN YUMA COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN GOODLAND. && LAT...LON 3975 10246 3957 10243 3957 10280 3967 10280 $$ HUSTED
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 11:30 PM MDT, 27 minutes earlier.
Area forecast discussion, Jun 25, 11:30 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1130 PM MDT WED JUN 25 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 124 PM MDT WED JUN 25 2014 TONIGHT... ACROSS THE FORECAST AREA...GENERALLY MOSTLY SUNNY/SUNNY CONDITIONS WILL GIVE WAY TO PARTLY CLOUDY/MOSTLY CLOUDY SKIES FOR THE OVERNIGHT PERIOD. CLOUD COVER WILL BE PRECIPITATION DEPENDENT AS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON INTO THE EARLY EVENING OVER EASTERN COLORADO AND SHIFT EAST INTO CENTRAL KANSAS BY THURSDAY MORNING. MODEL CONVECTIVE PARAMETERS CONTINUE TO SUGGEST THE POTENTIAL FOR STRONG TO SOME SEVERE STORMS THROUGH THE OVERNIGHT PERIOD. SSE FLOW ALREADY ACROSS THE REGION WITH LEE TROUGH SETTING UP OVER THE EASTERN PORTION OF THE ROCKIES...COMBINED WITH LAPS CAPE VALUES OF 1500 TO NEAR 2500 W/ DEWPOINTS IN THE MID 50S TO L60S NOW...AND LAPS LI'S CURRENTLY -2 TO -4...THE AREA IS PRIMED AGAIN TO HAVE POTENTIAL FOR STORMS GIVING UP VERY HEAVY RAINFALL AND HAIL. SLIGHT CHANCE FOR TORNADO POTENTIAL FROM LATEST SPC GUIDANCE BUT CONFINED TO INITIALIZATION OVER EASTERN COLORADO WHEN STORMS SHOULD BE STRONGEST. HAVE CONTINUED ENHANCED WORDING IN THE SHORT TERM FOR TONIGHT FOR SEVERE POTENTIAL. PRECIPITABLE WATER VALUES WILL RANGE IN THE 1.00-1.50 RANGE SO SOME AREAS WILL SEE LOCALLY HEAVY DOWNPOUR POTENTIAL WITH SOME AREAS SEEING STREET FLOODING/PONDING. WILL TREND DOWN PRECIPITATION FROM WEST TO EAST OVERNIGHT ENDING BEFORE 12Z TOMORROW MORNING. STAYED CLOSE TO MODEL GUIDANCE FOR OVER NIGHT LOWS WHICH WILL HAVE UPPER 50S TO MID 60S FROM WEST TO EAST...WITH DIFFERENCE BEING CLEARING AFTER CONVECTION. THURSDAY... GOING INTO THURSDAY MORNING...LINGERING CLOUD COVER FROM EXITING PRECIPITATION OVER EASTERN PORTIONS OF THE CWA FROM MCCOOK DOWN SOUTH TO GOVE AND QUINTER IN GOVE COUNTY. INCREASED SOUTHERLY FLOW EXPECTED THROUGH THE DAY AS GRADIENT TIGHTENS WITH UPPER TROUGH OVER THE ROCKIES AND HIGH PRESSURE OVER THE MISSISSIPPI VALLEY. LOOKING FOR MORNING HOURS TO BE PRECIP-FREE WITH INCREASING CHANCE FROM WEST TO EAST AS MODELS BEGIN TRW DEVELOPMENT OVER EASTERN COLORADO SPREADING INTO WESTERN KANSAS DURING THE AFTERNOON HOURS. LITTLE PUSH INTO CENTRAL KANSAS THRU THE DAY DUE TO STRONG SOUTHERLY FLOW 15-30 MPH AND UPPER SUPPORT DOES NOT BEGIN PUSH EAST UNTIL AFTER 00Z FRIDAY. HAVE KEPT HIGHER CHANCE POTENTIAL FOR STORMS OVER THE WESTERN HALF OF THE AREA VERSUS EAST. LOOKING FOR STRONG TO SEVERE POTENTIAL AGAIN AS BUFKIT CONVECTIVE PARAMETERS PUT HIGH CAPE VALUES NEAR 2500-3000 J/KG AND LI/S NEAR -6. SPC DOES HAVE EASTERN CO/WESTERN KS IN SLIGHT RISK FOR TOMORROW. LACK OF CLOUD COVER THRU EARLY AFTERNOON AND STRONG SOUTHERLY FETCH WILL GIVE AREA HIGHS RANGING FROM 90-95F. DO EXPECT LOCALLY HEAVY RAINFALL WITH ANY TRW AS PW VALUES WILL BE OVER AN INCH. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 135 PM MDT WED JUN 25 2014 THURSDAY NIGHT-SATURDAY...WILL CONTINUE WITH SMALL POPS THURSDAY NIGHT AS UPPER WAVE MOVES ACROSS THE AREA FROM THE WEST. BEST MOISTURE AND JET SUPPORT SUGGEST BETTER CHANCES OF PRECIP GENERALLY ALONG AND NORTH OF THE INTERSTATE. ON FRIDAY PRECIPITATION CHANCES SLOWLY INCREASE THROUGH THE DAY AS NEGATIVELY TILTED UPPER TROUGH AND ASSOCIATED JET DYNAMICS MOVE INTO THE AREA. BEST CHANCE WOULD BE ACROSS THE SOUTHWEST 1/2 OF THE AREA. AS THE SYSTEM MOVES EAST FRIDAY NIGHT SO DO THE HIGHER POPS. SEVERE WEATHER IS POSSIBLE. SHOULD SEE A LULL IN PRECIP ACTIVITY SATURDAY BEHIND FRIDAY NIGHTS SYSTEM. LOWS THURSDAY NIGHT IN THE MID 50S TO AROUND 60 IN FAR EASTERN COLORADO...LOW TO UPPER 60S EAST OF THE BORDER. FOR FRIDAY NIGHT MID TO UPPER 50S ACROSS THE WESTERN 1/2 OF THE AREA WITH LOW TO MID 60S EAST. HIGHS FRIDAY AND SATURDAY IN THE 80S. COULD SEE SOME 90S IF THE GFS IS CORRECT. SUNDAY-WEDNESDAY...UPPER FLOW WESTERLY TO START THE PERIOD WITH A LARGE LOW PRESSURE SYSTEM ACROSS THE NORTH AND HIGH PRESSURE TO THE SOUTHWEST. SOME MINOR WEATHER DISTURBANCES MOVE THROUGH THE FLOW FAVORING SOME SMALL CHANCES FOR PRECIP. FLOW ALOFT SHIFTS TO THE NORTHWEST TUESDAY WITH A CONTINUING CHANCE FOR SHOWERS/THUNDERSTORMS AS WEATHER DISTURBANCES MOVE ACROSS THE AREA. LOWS THROUGH THE PERIOD ABOVE NORMAL WITH NEAR TO SLIGHTLY ABOVE NORMAL HIGH TEMPERATURES. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1122 PM MDT WED JUN 25 2014 VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD AT MCK AND GLD. THUNDERSTORMS HAVE MOVED MOSTLY PAST MCK AND GLD THIS EVENING...BUT ADDITIONAL STORMS CONTINUE TO DEVELOP OVER FAR EASTERN COLORADO AS OF TAF ISSUANCE TIME. DO NOT EXPECT THESE STORMS TO BE AS LONG LIVED AS THE ONES THAT MOVED THROUGH PREVIOUSLY...SO HAVE INCLUDED ONLY VICINITY MENTION OF THUNDERSTORMS AT GLD AND MCK THROUGH 08-09Z. AFTER 09Z...EXPECT SKIES TO BEGIN CLEARING AS THE SHORT WAVE TROUGH EMBEDDED IN THE WESTERLY FLOW ALOFT MOVES EAST OF THE REGION. GUSTY SOUTHEAST WINDS WILL RETURN TO THE CENTRAL HIGH PLAINS REGION AFTER 16Z THURSDAY MORNING AS A LEE SURFACE TROUGH DEEPENS OVER THE EASTERN COLORADO BORDER. EXPECT SCATTERED THUNDERSTORMS TO DEVELOP ALONG THE FRONT RANGE DURING THE AFTERNOON AND MOVE INTO THE VICINITY OF GLD AFTER 22Z. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JN LONG TERM...99 AVIATION...LOCKHART
Hazardous weather outlook, Jun 25, 10:39 AM MDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1039 AM MDT WED JUN 25 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261245- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1039 AM MDT WED JUN 25 2014 /1139 AM CDT WED JUN 25 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY LATE THIS AFTERNOON AND TONIGHT ACROSS THE TRI-STATE AREA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING FOR LOCATIONS WHERE HEAVY RAINFALL HAS FALLEN RECENTLY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR SEVERE THUNDERSTORMS CONTINUE EACH AFTERNOON AND EVENING FROM THURSDAY THROUGH SATURDAY AS DISTURBANCES PASS AND AN UNSTABLE ENVIRONMENT REMAINS IN PLACE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. THE BEST CHANCE FOR SEVERE WEATHER COMES ON FRIDAY WITH ALL MODES OF SEVERE WEATHER POSSIBLE... INCLUDING TORNADOES...ACROSS NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 25, 10:50 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1050 PM MDT WED JUN 25 2014
KSZ003-004-NEZ081-260515-
DECATUR-NORTON-RED WILLOW-
1150 PM CDT WED JUN 25 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON AND DECATUR COUNTIES IN NORTHWEST KANSAS
AND RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...
AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
DANBURY TO 8 MILES SOUTHWEST OF OBERLIN...MOVING EAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4021 10018 4001 10019 4000 9989 3957 10004
3956 10045 3958 10074 4007 10075 4028 10028
TIME...MOT...LOC 0450Z 288DEG 30KT 4012 10037 3977 10067
LUNDQUISTSpecial weather statement, Jun 25, 11:00 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1100 PM MDT WED JUN 25 2014
COZ090-260515-
YUMA COUNTY-
1100 PM MDT WED JUN 25 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHWEST YUMA COUNTY IN NORTHEAST COLORADO...
AT 1059 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR KIRK...MOVING NORTHEAST AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3974 10276 3982 10269 3977 10232 3957 10245
3957 10270 3957 10279
TIME...MOT...LOC 0500Z 206DEG 10KT 3967 10262
LUNDQUISTSpecial weather statement, Jun 25, 11:11 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1111 PM MDT WED JUN 25 2014
KSZ002-014-015-260545-
RAWLINS-SHERIDAN-THOMAS-
1211 AM CDT THU JUN 26 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS...SHERIDAN AND RAWLINS COUNTIES IN
NORTHWEST KANSAS...
AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF
HERNDON TO 11 MILES NORTHWEST OF LEVANT...MOVING EAST AT 20 MPH.
PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3914 10138 3950 10138 3978 10076 3969 10074
3957 10074 3957 10016 3913 10017
TIME...MOT...LOC 0510Z 290DEG 20KT 3971 10075 3952 10129
LUNDQUISTSpecial weather statement, Jun 25, 11:13 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1213 AM CDT THU JUN 26 2014
KSZ003-004-016-260545-
DECATUR-GRAHAM-NORTON-
1213 AM CDT THU JUN 26 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON...DECATUR AND GRAHAM COUNTIES IN NORTHWEST
KANSAS...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
LEBANON TO 9 MILES NORTHWEST OF SELDEN...MOVING EAST AT 65 MPH.
PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3914 9960 3914 10016 3957 10016 3957 10073
4000 10073 4000 9962
TIME...MOT...LOC 0513Z 271DEG 56KT 3994 10024 3962 10069
LUNDQUISTLocal storm report, Jun 25, 11:49 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1149 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST NORTON 39.84N 99.89W
06/25/2014 M59 MPH NORTON KS AWOS
&&
ALWSpecial weather statement, Jun 25, 11:54 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1154 PM MDT WED JUN 25 2014
KSZ004-014>016-029-260630-
GOVE-GRAHAM-NORTON-SHERIDAN-THOMAS-
1254 AM CDT THU JUN 26 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS...SHERIDAN...NORTON...GOVE AND GRAHAM
COUNTIES IN NORTHWEST KANSAS...
AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LENORA TO GEM...
MOVING EAST AT 35 MPH.
HEAVY RAINFALL AND OUTFLOW WINDS TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3913 10018 3869 10015 3870 10079 3896 10082
3913 10081 3914 10085 3955 10109 3956 10022
3958 10018 3960 9962 3934 9959 3914 9960
TIME...MOT...LOC 0553Z 288DEG 32KT 3959 9998 3939 10083
LUNDQUISTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:09 PM MDT | Special Weather Statement | GLD | Yuma | 16 min |
| Jun 25, 6:17 PM MDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| Jun 25, 6:27 PM MDT | Special Weather Statement | GLD | Yuma | 18 min |
| Jun 25, 6:30 PM MDT | Special Weather Statement | GLD | Kit Carson | 15 min |
| Jun 25, 6:50 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 40 min |
| Jun 25, 6:54 PM MDT | Special Weather Statement | GLD | Lincoln | 21 min |
| Jun 25, 7:01 PM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 25, 7:21 PM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 25, 7:29 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 33 min |
| Jun 25, 7:46 PM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 25, 7:59 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 46 min |
| Jun 25, 8:16 PM MDT | Special Weather Statement | GLD | Yuma | 29 min |
| Jun 25, 8:37 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 38 min |
| Jun 25, 8:48 PM MDT | Special Weather Statement | GLD | Yuma | 12 min |
| Jun 25, 8:53 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 52 min |
| Jun 25, 9:15 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 45 min |
| Jun 25, 11:00 PM MDT | Special Weather Statement | GLD | Yuma | 15 min |
| Jun 25, 11:19 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 41 min |
| Jun 26, 12:45 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 45 min |
| Jun 26, 1:31 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 44 min |
| Jun 26, 2:07 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 53 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.